# SDR AALA20100920TUL15

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT STATION 1418 AND LONGERON 2 LEFT.  INSTALLED DOUBLER PER AARD 5310-00-15 AND SRM 51-30-05.
